# SDR C2XA10IA279

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 24,900 hours, 23,966 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2876, THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE ON LANDING.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR WEIGHT ON WHEELS PROXIMITY SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
